# SDR 08FDEA01380

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 72,715 hours, 24,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6044987075T6
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK LBL 7 STA 1691 HAS TWO LOBES GOUGED BLENDED DAMAGED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  NEW TRACKED FABBED ON TRAVELER T8/732523, NEW SPLICE FABBED ON TRAVELER T8/732524.  TRACK INSTALLED IAW SRM 53-70-00.
